Alert archive / Pennsylvania / River Flood Warnings in 2020
River Flood Warning 3, NWS State College, PA
NWS State College, PA issued this river flood warning at Apr 30, 2020, 7:02 PM EDT for Snyder County, Union County, Pennsylvania. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2020, 7:02 PM EDT (23:02 UTC)
- Expired
- May 1, 2020, 2:08 PM EDT
- In force
- 19 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 80 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Penns Creek at Penns Creek (PNCP1). The gauge peaked at 8.86 ft at May 1, 2020, 2:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01555000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
027
WGUS41 KCTP 302303
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
702 PM EDT Thu Apr 30 2020
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Penns Creek Near Penns Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this evening.
&&
PAC109-119-011103-
/O.NEW.KCTP.FL.W.0003.200430T2302Z-200501T1400Z/
/PNCP1.1.ER.200430T2258Z.200501T0200Z.200501T0800Z.NO/
702 PM EDT Thu Apr 30 2020
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Penns Creek Near Penns Creek
* until Friday morning...Or until the warning is cancelled.
* At 6 PM Thursday the stage was...7.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
crest near 8.6 feet by tonight. The river will fall below flood
stage by early tomorrow morning.
* At 8.0 feet...The left, or north bank overflows downstream of the
Route 104 bridge. A campground is affected. A number of secondary
roads in the Penns Creek drainage are affected by high water.
&&
LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
4085 7706 4086 7711
$$
CR3 follow-up statements
702
WGUS81 KCTP 010826
FLSCTP
Flood Statement
National Weather Service State College PA
426 AM EDT Fri May 1 2020
...The Flood Warning continues for the following rivers in
Pennsylvania...
Penns Creek Near Penns Creek
Sherman Creek At Shermans Dale
Conodoguinet Creek Near Hogestown
Swatara Creek At Harper Tavern
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by late this morning.
&&
PAC109-119-012000-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-200501T2000Z/
/PNCP1.1.ER.000000T0000Z.200501T0600Z.200501T1400Z.NO/
426 AM EDT Fri May 1 2020
The Flood Warning continues for
The Penns Creek Near Penns Creek.
* At 4 AM Friday the stage was 8.8 feet and falling.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by late this
morning.
* At 8.0 feet...The left, or north bank overflows downstream of the
Route 104 bridge. A campground is affected. A number of secondary
roads in the Penns Creek drainage are affected by high water.
&&
LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
4085 7706 4086 7711
$$
PAC099-011741-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-200501T1741Z/
/SMDP1.2.ER.200430T1806Z.200501T0030Z.200501T1141Z.NO/
426 AM EDT Fri May 1 2020
The Flood Warning continues for
The Sherman Creek At Shermans Dale.
* At 3 AM Friday the stage was 10.4 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* The river will continue falling to below flood stage by mid
morning.
* At 11.0 feet...A number of homes along River Road and other low
lying areas adjacent to Sherman Creek are affected by high water.
&&
LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
4031 7716 4031 7725
$$
PAC041-012025-
/O.EXT.KCTP.FL.W.0004.000000T0000Z-200502T1912Z/
/HGSP1.1.ER.200501T0413Z.200501T1800Z.200502T1312Z.NO/
426 AM EDT Fri May 1 2020
The Flood Warning continues for
The Conodoguinet Creek Near Hogestown.
* At 4 AM Friday the stage was 8.4 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river will crest near 8.9 feet this afternoon. The river
will fall below flood stage late morning tomorrow.
* At 8.0 feet...Low lying areas in the vicinity of Erbs Bridge Road,
Prowell Road, Stone Spring Lane, and Oyster Mill Road are flooded.
&&
LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
4020 7715 4015 7748
$$
PAC075-107-012025-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-200501T2200Z/
/HTVP1.1.ER.200501T0230Z.200501T0900Z.200501T1600Z.NO/
426 AM EDT Fri May 1 2020
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 4 AM Friday the stage was 10.0 feet and cresting.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.0 feet early this morning. The
river will fall below flood stage this afternoon.
* At 10.0 feet...High water isolates several houses.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$254
WGUS81 KCTP 011607
FLSCTP
Flood Statement
National Weather Service State College PA
1207 PM EDT Fri May 1 2020
...The Flood Warning is cancelled for the following creek in
Pennsylvania...
Sherman Creek At Shermans Dale
...The Flood Warning continues for the following creeks in
Pennsylvania...
Penns Creek Near Penns Creek
Conodoguinet Creek Near Hogestown
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
Swatara Creek Above Middletown
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this evening.
&&
PAC109-119-012242-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-200501T2242Z/
/PNCP1.1.ER.000000T0000Z.200501T0600Z.200501T1642Z.NO/
1207 PM EDT Fri May 1 2020
The Flood Warning continues for
The Penns Creek Near Penns Creek.
* At 12 PM Friday the stage was 8.1 feet and falling.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* The creek will continue falling to below flood stage by this
afternoon.
* At 8.0 feet...The left, or north bank overflows downstream of the
Route 104 bridge. A campground is affected. A number of secondary
roads in the Penns Creek drainage are affected by high water.
&&
LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
4085 7706 4086 7711
$$
PAC041-020405-
/O.EXT.KCTP.FL.W.0004.000000T0000Z-200502T1500Z/
/HGSP1.1.ER.200501T0413Z.200501T1800Z.200502T0900Z.NO/
1207 PM EDT Fri May 1 2020
The Flood Warning continues for
The Conodoguinet Creek Near Hogestown.
* At 12 PM Friday the stage was 8.7 feet and falling.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek will crest near 8.8 feet by this afternoon. The creek
will fall below flood stage early tomorrow morning.
* At 8.0 feet...Low lying areas in the vicinity of Erbs Bridge Road,
Prowell Road, Stone Spring Lane, and Oyster Mill Road are flooded.
&&
LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
4020 7715 4015 7748
$$
PAC075-107-020032-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-200502T0032Z/
/HTVP1.1.ER.200501T0230Z.200501T1046Z.200501T1832Z.NO/
1207 PM EDT Fri May 1 2020
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 12 PM Friday the stage was 9.4 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek will continue falling to below flood stage this
afternoon.
* At 9.0 feet...Several driveways and other minor roadways are
affected. Water begins to enter some basements.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-020405-
/O.CON.KCTP.FL.W.0006.000000T0000Z-200504T0800Z/
/MTLP1.1.ER.200501T1723Z.200502T0600Z.200504T0200Z.UU/
1207 PM EDT Fri May 1 2020
The Flood Warning continues for
The Swatara Creek Above Middletown.
* At 11 AM Friday the stage was 10.3 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by this afternoon
and crest near 12.5 feet by after midnight tonight. The creek will
fall below flood stage by Sunday before midnight.
* At 12.0 feet...Both banks overflow upstream of the Vine Street
Bridge and several basements are affected.
&&
LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
4018 7675
$$
PAC043-075-020112-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-200502T0112Z/
/HERP1.1.ER.200501T1020Z.200501T1545Z.200501T1912Z.NO/
1207 PM EDT Fri May 1 2020
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 12 PM Friday the stage was 7.2 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The creek will continue falling to below flood stage by late this
afternoon.
* At 7.0 feet...The right, or north bank begins to overflow. Several
roadways upstream of the gage are affected by high water.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
PAC099-011637-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-200501T1741Z/
/SMDP1.2.ER.200430T1806Z.200501T0030Z.200501T1147Z.NO/
1207 PM EDT Fri May 1 2020
The Flood Warning is cancelled for
The Sherman Creek At Shermans Dale.
* At 11 AM Friday the stage was 7.5 feet and falling.
* The creek fell below flood stage at 8 AM Friday.
* Flood stage is 9.0 feet.
* The creek will continue falling to 4.3 feet by Sunday morning.
* At 7.0 feet...Creek Road is closed upstream of Shermansdale.
&&
LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
4031 7716 4031 7725
$$
CJE437
WGUS81 KCTP 011808
FLSCTP
Flood Statement
National Weather Service State College PA
208 PM EDT Fri May 1 2020
...The Flood Warning is cancelled for the following creek in
Pennsylvania...
Penns Creek Near Penns Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
No update is expected for this product.
&&
PAC109-119-011838-
/O.CAN.KCTP.FL.W.0003.000000T0000Z-200501T2242Z/
/PNCP1.1.ER.000000T0000Z.200501T0600Z.200501T1641Z.NO/
208 PM EDT Fri May 1 2020
The Flood Warning is cancelled for
The Penns Creek Near Penns Creek.
* At 2 PM Friday the stage was 7.8 feet and falling.
* The creek fell below flood stage at 1 PM Friday.
* Flood stage is 8.0 feet.
* The creek will continue falling to 4.8 feet by Sunday morning.
* At 8.0 feet...The left, or north bank overflows downstream of the
Route 104 bridge. A campground is affected. A number of secondary
roads in the Penns Creek drainage are affected by high water.
&&
LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
4085 7706 4086 7711
$$
CJEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Apr 30, 5:40 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 30, 5:40 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service State College PA 540 PM EDT Thu Apr 30 2020 .SYNOPSIS... A moderate to heavy rainfall will continue across the eastern half of the state late today through early tonight. The heavy rain will result in areas of urban/poor drainage, along with flooding of some small stream and possible minor river flooding. Showers will linger through Friday before conditions dry out on Saturday. Expect near seasonal temperatures for the first weekend of May before the cooler temperature trend resumes next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... An anomalously strong southerly low level jet preceding a deep upper trough is transporting copious Gulf of Mexico and western Atlantic moisture up the east coast ahead of slowly approaching cold front. The front was edging east twd the Susquehanna valley at 19Z and will clear the Delaware Valley late tonight. It appears the warm cloud depth is somewhere in the 2.7-3 km range. Although truly tropical rainfall usually is associated with WCDs of 3-4 km, this is still pretty good for this early in the warm season. Observed PW (1.36) is also easily in the 90th percentile for this time of year and not far from the maximum. What this means is the rainfall in our eastern zones is highly efficient, with radar under-estimates noted. KCCX radar was underestimating rainfall amounts significantly earlier today, and a switch to Summertime Convective and then Tropical Z-R was done to try to more accurately depict upcoming, and storm total rainfall across our eastern zones. Most of the region will fall within the dry slot late today and tonight to the east of the slow SEWD-moving upper low. Expect the rain to taper off across the central and eastern zones late today and this evening, leaving just isolated showers drifting nne over the CWA after midnight. Plenty of relatively warm high based stratocu will linger across the region overnight, helping to keep temps about 5 deg F above normal or in the 40s to lower 50s. The focus for an increased potential flooding remains during the late afternoon and evening hours across the eastern third of the forecast area, where a north/south 30-40NM wide swath of heavy rain between 2-3 inches has already fallen just to the west of the Susq Mainstem. Within this area, another one-half inch is possible with an additional 1-1.5 inches likely east of the the Susq Valley as the mid and upper flow/and heavy rainfall bands have taken on a slightly negative tilt on the eastern side of the deepening trough. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... The passage of upper trough, combined with diurnal heating, will result in scattered instability showers developing Friday afternoon across mainly the central and eastern zones. Model soundings indicate enough cape for a few low-topped thunderstorms over the eastern counties. There will be much lower pwats in the wake of the cold front, so any additional rain Friday is expected to be light (amount- wise) and not exacerbate any potential flooding. Model sounding show a well mixed boundary layer to at least 850mb, where temps around 5C should support highs from the upper 50s over the Alleghenies, to the mid 60s across the Susq Valley. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... A brief period of drier weather begins Fri night as showers retreat off to the NE. Saturday looks like a pleasant day with gradually moderating temperatures. Weak surface low slides through Sat night into Sunday bringing some light rain to mainly SW portions. Thick clouds will take a little of the luster off of a rare near/slightly above normal day, but it will still likely top out as the warmest day we've had around here in a few weeks. Persistent trough over the eastern U.S. keep a series of waves parading through during the week keeping below normal temperatures in place. Mon/Tue look generally dry and breezy before showers return for mid/late week. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... Wind shift line to LNS now, with band of heavy showers. Some improvement now across the west, thus some adjustments to the TAFS. Earlier discussion below. A large swath of moderate rain with embedded heavier elements will continue to push slowly east across the Susq Valley and points east late today and this evening with MVFR to IFR Cigs and mainly MVFR Vsbys. Across the Central and Western Mtn airfields mainly VFR conditions will be found through about 00Z, though a decrease to MVFR and IFR cigs and scattered MVFR vsbys is likely overnight with the lowest conditions across the Western mtns (TAF sites KBFD and KJST) as the mean llvl flow veers around to a better swrly upslope component. After the widespread rain comes to an end, HRRR suggests another narrow line of SHRA/TSRA develops over the Alleghenies late today and moves eastward into the lower Susq and blends in with the western edge of the departing large-scale rain shield by about 02z Fri. Outlook... Fri...Scattered showers/tempo vis reductions, esp NW Mtns. Sat...No sig wx expected. Sun...Scattered showers possible, especially later in the day. Mon...Still a chance of showers. Tue...Dry with mainly VFR conditions. && .HYDROLOGY... Storm total rainfall of 2 to 3 inches with locally higher amounts will occur across central and eastern PA by tonight. This rainfall will result in significant rises on streams and creeks with minor to moderate small stream and river flooding possible. Crests on larger mainstem rivers may not occur until later Friday or even early Saturday based on ensemble river forecasts. Antecedent conditions are relatively wet and streamflows are modestly elevated. A flood watch continues overnight for the eastern half of the CWA with areal flood warnings through this evening near and to the east of the Susq's Mainstem and its West Branch. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday afternoon for PAZ028-037-041-042- 046-049>053-056>059-063>066. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert LONG TERM...DeVoir/RXR AVIATION...Lambert/Martin/Colbert HYDROLOGY...Lambert
Hazardous weather outlook, Apr 30, 2:46 PM EDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service State College PA 246 PM EDT Thu Apr 30 2020 PAZ028-037-041-042-046-049>053-056>059-063>066-011900- Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Lebanon-Cumberland-Adams-York-Lancaster- 246 PM EDT Thu Apr 30 2020 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017>019-024>027-033>036-045-011900- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Fulton-Franklin-Southern Clinton- 246 PM EDT Thu Apr 30 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Apr 30, 1:22 PM EDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service State College PA
122 PM EDT Thu Apr 30 2020
PAZ041-042-046-049>053-057>059-064>066-301915-
Southern Lycoming-York-Sullivan-Union-Northern
Lycoming-Lebanon-Dauphin-Snyder-Columbia-Lancaster-Northumberland-
Adams-Montour-Schuylkill-
122 PM EDT Thu Apr 30 2020
...GUSTY SOUTHEASTERLY WINDS WILL IMPACT LANCASTER...
NORTHUMBERLAND...DAUPHIN... EASTERN SNYDER...COLUMBIA...EASTERN
UNION...SCHUYLKILL...SOUTHEASTERN ADAMS...YORK...EASTERN
LYCOMING...MONTOUR...SULLIVAN AND LEBANON COUNTIES...
At 115 PM EDT, frequent strong wind gusts of 35 to 45 mph from the
southeast were accompanying the eastern edge of a slow moving area
of heavy rain. Localized wind gusts around 50 mph are possible on
the ridge tops and just to the north of gaps in the ridges, where
the wind is channeled and accelerated.
The combined heavy rain with the strong wind gusts will lead to
scattered downed trees and possibly some isolated power outages.
Locations impacted include...
Lancaster, Harrisburg, York, Lebanon, Hanover, Bloomsburg,
Pottsville, Hershey, Ephrata, Colonial Park, Weigelstown,
Elizabethtown, Berwick, Columbia, Sunbury, Progress, Lititz,
Middletown, Millersville and Willow Street.
LAT...LON 4015 7702 4022 7686 4035 7693 4037 7702
4064 7694 4066 7702 4108 7702 4159 7689
4154 7622 4120 7632 4114 7623 4095 7621
4091 7600 4073 7576 4064 7598 4057 7602
4049 7644 4014 7587 3973 7610 3972 7702
TIME...MOT...LOC 1721Z 239DEG 49KT 4091 7672
LambertLocal storm report, Apr 30, 2:13 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT THU APR 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM FLOOD SHERMANSDALE 40.35N 77.18W
04/30/2020 PERRY PA BROADCAST MEDIA
WATER ON ROADWAY ALONG RTE 34 IN
SHERMANSDALE.
&&
JRBLocal storm report, Apr 30, 5:29 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
529 PM EDT THU APR 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD MCALISTERVILLE 40.63N 77.28W
04/30/2020 JUNIATA PA PUBLIC
ROUTE 35 SOUTHBOUND CLOSED DUE TO FLOODING.
&&
SDTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 10:59 AM EDT | Areal Flood Advisory | CTP | Adams, Centre, Clinton, Cumberland, Juniata, Lycoming and 6 more | 6 hr |
| Apr 30, 1:22 PM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Lancaster, Lebanon, Montour, Northumberland and 3 more | 113 min |
| Apr 30, 1:34 PM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Lancaster, Lebanon, Lycoming, Montour and 4 more | 6 hr |
| Apr 30, 1:42 PM EDT | River Flood Warning | CTP | Perry | 22 hr |
| Apr 30, 2:12 PM EDT | Areal Flood Warning | CTP | Adams, Clinton, Cumberland, Juniata, Lycoming, Northumberland and 5 more | 6 hr |
| Apr 30, 4:39 PM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lancaster, Lebanon, Lycoming, Montour and 4 more | 6 hr |
| Apr 30, 5:43 PM EDT | Areal Flood Warning | CTP | Tioga | 3 hr |
Nearby
River Flood Warnings in Pennsylvania, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.